# SDR ASOA201101710

- Difficulty date: September 12, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,005 hours, 26,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 CORRODED FROM FS 409+126 - 559+4. REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.  DRILLED & COUNTERSUNK NEW SERVICEABLE SEAT TRACK  IAW SRM 51-40-11, STEPS 3A & 6AB. INSTALLED NEW SERVICEABLE SEAT TRACK IAW AMM 53-01-11-400-802.
